# SDR COMA0160204

- Difficulty date: February 3, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 5,894 hours, 6,066 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET WARNING, VISIBLE SMOKE IN CABIN AND COCKPIT.  APU WAS OVER SERVICED WITH OIL.  REMOVED OIL FROM APU TO PROPER LEVEL.
